# SDR FDEA201207262681

- Difficulty date: July 26, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75432
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING STRINGER 43 MISREPAIRED.   REPAIRED IAW EA 1-5710-162358.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
